# SDR AT0000207

- Difficulty date: April 11, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT WING TANK INTERNAL STRUCTURE AT XCW 58.5 STRINGER 22 TO HAVE MULTIPLE CORROSION BLEND OUTS.  REMOVED AND REPLACED STRINGER 22 IAW DC9 SRM 57-08 FIG 2, 51-30-05, 51-30-01, 51-10-04, AND 51-22-01.
